Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor? something? anything?

Posted by alan on December 19, 1998, at 0:15:09

In reply to effexor? something? anything?, posted by v on December 18, 1998, at 16:40:13

> i'm considering going on effexor but one of the side effects of my depression is compulsive overeating... will effexor cause more weight gain? is there anything out here for binging?
> any help would be appreciated... i'm killing myself w/the food and cannot stop
> thank,
> v

Weight LOSS is one of the common side effects of effexor. And of couse, anything that stops the depression could help the overeating if it is due (in part) to depression. Other types of antidepos so tend to cause weight gain; maybe your worries are due to having heard of those.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alan thread:1632